# SDR SWAA2022021471801

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737*
- Aircraft serial: 32466
- Aircraft time: 59,453 hours, 35,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Ext. Fuselag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT EXTERIOR LIGHT INOP ; / [01] RELAMPED LH EXTERIOR EMERGENCY EXIT LIGHT. OPS CHECK GOOD. REF AMM 33-51-04
